Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1411 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1995-06-30
Non-Symmetric Matrix Riccati EquationsGerhard Freiling and G. Jank (1) Universität Duisburg-Essen, Germany
(2) RWTH Aachen, Germany
We prove a fundamental representation formula for all solutions of the matrix Riccati differential equation and of the corresponding algebraic Riccati equation. This formula contains the complete information on the phase portrait of the matrix equation and on the structure of the set F of all solutions of the corresponding algebraic equation. In particular we describe all constant, periodic and almost-periodic solutions of the matrix Riccati differential equation. Further we give an application of the fundamental representation formula to the investigation of non-autonomous Riccati equations.
Keywords: Matrix Riccati differential equation, algebraic Riccati equation, asymptotic properties
Freiling Gerhard, Jank G.: Non-Symmetric Matrix Riccati Equations. Z. Anal. Anwend. 14 (1995), 259-284. doi: 10.4171/ZAA/675